# SDR DALA2025100807338

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,525 hours, 32,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 03763
- Condition: Out Of Tolerance
- Location: Zone 600 Flap
- Part time: 59,914 hours, 30,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INTERCONNECT STRUT FAILED RADIAL PLAY DIMENSION CHECK.  REPLACED AND ADJUSTED INTERCONNECT STRUT REF A319 AMM 27-51-44. (1239789)
